Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Night Time Iching
May 11, 2001

I have a problem with night time itching around the armpits, legs, etc causing frequent sleepless nights. I've been to doctors and left with nothing but skin cream. I have no allergys and I use the same soap, and landry detergent that I've used even before my problem. My Cd4 count is 642 and virus is undetectible. Could my problem be a result of Sustiva, Zerit, and 3tc, or is there another related problem? Pls. Reply. Thanx.

Response from Dr. Bartlett

Skin problems are extremely common among persons with HIV infection. Itching can be a frequent symptom associated with skin problems. The itching you describe could be related to your medications, but your regimen is not commonly associated with this problem. Dry skin is extremely common and itching may accompany dry skin. Have you tried moisturizing creams? More severe itching could be due to scabies, which can be more difficult to treat in persons with HIV infection. If your symptoms are really troublesome, you should contact your health care provider. Good luck!



Previous
Return of Sustiva Side Effects
Next
Buffalo Hump-Does Surgery Help?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement